Tags

Type your tag names separated by a space and hit enter

Renal failure, shock, and loss of pacemaker capture: A case of flecainide intoxication.
Neth J Med. 2019 06; 77(5):189-192.NJ

Abstract

Flecainide intoxication is a severe intoxication that can lead to cardiogenic shock. We report on a 68-year-old female patient, who presented with a flecainide intoxication in the setting of renal failure. She was managed with invasive supportive therapy at the ICU and infusion of sodium bicarbonate and intravenous lipid emulsion (ILE, intralipid 20%), after which she made a complete recovery.

Authors+Show Affiliations

Intensive Care Unit, Sydney Adventist Hospital, Sydney, Australia.No affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

31264585

Citation

Heldens, M, et al. "Renal Failure, Shock, and Loss of Pacemaker Capture: a Case of Flecainide Intoxication." The Netherlands Journal of Medicine, vol. 77, no. 5, 2019, pp. 189-192.
Heldens M, van der Nat GAM, Melman PG. Renal failure, shock, and loss of pacemaker capture: A case of flecainide intoxication. Neth J Med. 2019;77(5):189-192.
Heldens, M., van der Nat, G. A. M., & Melman, P. G. (2019). Renal failure, shock, and loss of pacemaker capture: A case of flecainide intoxication. The Netherlands Journal of Medicine, 77(5), 189-192.
Heldens M, van der Nat GAM, Melman PG. Renal Failure, Shock, and Loss of Pacemaker Capture: a Case of Flecainide Intoxication. Neth J Med. 2019;77(5):189-192. PubMed PMID: 31264585.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Renal failure, shock, and loss of pacemaker capture: A case of flecainide intoxication. AU - Heldens,M, AU - van der Nat,G A M, AU - Melman,P G, PY - 2019/7/3/entrez PY - 2019/7/3/pubmed PY - 2020/4/28/medline SP - 189 EP - 192 JF - The Netherlands journal of medicine JO - Neth J Med VL - 77 IS - 5 N2 - Flecainide intoxication is a severe intoxication that can lead to cardiogenic shock. We report on a 68-year-old female patient, who presented with a flecainide intoxication in the setting of renal failure. She was managed with invasive supportive therapy at the ICU and infusion of sodium bicarbonate and intravenous lipid emulsion (ILE, intralipid 20%), after which she made a complete recovery. SN - 1872-9061 UR - https://www.unboundmedicine.com/medline/citation/31264585/Renal_failure_shock_and_loss_of_pacemaker_capture:_A_case_of_flecainide_intoxication_ L2 - http://www.njmonline.nl/njm/getarticle.php?v=77&i=5&p=189 DB - PRIME DP - Unbound Medicine ER -